# SDR 96ZZZX3841

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N8776
- Make and model: Bolkms BO105S
- Aircraft serial: S776
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 1564T1005
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOTOR FAILED IN-FLIGHT.  MOTOR SHORTED OUT CAUSING CIRCUIT BREAKER TO TRIP.
